Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 203145, 25 pages
http://dx.doi.org/10.1155/2012/203145
Research Article

The Inequalities for Quasiarithmetic Means

1Faculty of Mechanical Engineering and Naval Architecture, University of Zagreb, Ivana Lučića 5, 10000 Zagreb, Croatia
2Mechanical Engineering Faculty, University of Osijek, Trg Ivane Brlić Mažuranić 2, 35000 Slavonski Brod, Croatia
3Faculty of Textile Technology, University of Zagreb, Prilaz baruna Filipovića 30, 10000 Zagreb, Croatia

Received 15 March 2012; Accepted 9 June 2012

Academic Editor: Sergey V. Zelik

Copyright © 2012 Jadranka Mićić et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. E. Pečarić, F. Proschan, and Y. L. Tong, Convex Functions, Partial Orderings, and Statistical Applications, vol. 187, Academic Press, New York, NY, USA, 1992.
  2. Y. Nakasuji, K. Kumahara, and S. Takahasi, “A new interpretation of Jensen's inequality and geometric properties of ϕ-means,” Journal of Inequalities and Applications, vol. 2011, article 48, 2011. View at Google Scholar
  3. J. Mićić, Z. Pavić, and J. Pečarić, “Jensen's inequality for operators without operator convexity,” Linear Algebra and its Applications, vol. 434, no. 5, pp. 1228–1237, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. J. Micic, Z. Pavic, and J. Pecaric, “Extension of Jensen's inequality for operators without operator convexity,” Abstract and Applied Analysis, vol. 2011, Article ID 358981, 14 pages, 2011. View at Publisher · View at Google Scholar
  5. M. D. Choi, “A Schwarz inequality for positive linear maps on C-algebras,” Illinois Journal of Mathematics, vol. 18, pp. 565–574, 1974. View at Google Scholar
  6. C. Davis, “A Schwarz inequality for convex operator functions,” Proceedings of the American Mathematical Society, vol. 8, pp. 42–44, 1957. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. T. Furuta, J. Micic Hot, J. Pecaric, and Y. Seo, Mond-Pecaric Method in Operator Inequalities, Element, Zagreb, Croatia, 2005.
  8. F. Hansen, J. Pečarić, and I. Perić, “Jensen's operator inequality and its converses,” Mathematica Scandinavica, vol. 100, no. 1, pp. 61–73, 2007. View at Google Scholar · View at Zentralblatt MATH